A COMMON FIXED POINT THEOREM VIA FAMILY OF R-WEAKLY COMMUTING MAPS

Authors

  • D. Singh Department of Applied Sciences, NITTTR Bhopal, (M.P.) India
  • A. Ahmed Bansal Institute of Sciene & Technology, Kokta Anand Nagar Bhopal (M.P.) India
  • M. Singh Jai Narayan College of Tech. Bhopal (M.P.) India
  • S. Tomar VNS Institute of Sci. & tech. Bhopal (M.P.) India.

Abstract

In the present paper we prove a unique common fixed point theorem for a family of R-weakly commuting maps in non-Archimedean Menger PM-spaces without using the notion of continuity. our result generalizes and extends the result of Khan and Sumitra [5] and other, also suggest a path to a new inequality containing rational, product and minimum of some terms under implicit relation.

Downloads

Published

2013-07-24

How to Cite

Singh, D., Ahmed, A., Singh, M., & Tomar, S. (2013). A COMMON FIXED POINT THEOREM VIA FAMILY OF R-WEAKLY COMMUTING MAPS. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 5(1), 115-123. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/133

Issue

Section

Research Article